# SDR HEEA087832

- Difficulty date: June 14, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- Engine: Allsn 250C47B
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 206064819006
- Condition: Corroded
- Location: Intake Cowl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTAKE COWLING DOOR IS CORRODED AND CHAFED BEYOND LIMITS. REPLACED WITH SERVICEABLE PART.
